# SDR SWAA2021122246492

- Difficulty date: November 21, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 54,598 hours, 36,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERCOSTAL,  WEB FLOOR STRUCTURE BTW BS 344 TO BS 360 AT LBL 11 AT PASSENGER CABIN.  PERFORMED REPAIR ON INTERCOSTAL WEB FLOOR STRUCTURE BTW BS 344 TO BS 360 AT LBL 11 AT PASSENGER CABIN IAW B737-700 SRM 53-10-51-2R-6.
